Alert archive / Texas / Wind Advisories in 2026

Wind Advisory 3, NWS Fort Worth, TX

March 11, 202630 counties in Texas

NWS Fort Worth, TX issued this wind advisory at Mar 11, 2026, 3:48 AM CDT for 30 counties in Texas. It took effect at Mar 11, 2026, 1:00 PM CDT. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Mar 11, 2026, 3:48 AM CDT (08:48 UTC)
In effect from
Mar 11, 2026, 1:00 PM CDT
Expired
Mar 11, 2026, 10:00 PM CDT
In force
9 hr
Issued by
NWS Fort Worth, TX
All 30 counties

Bell County, TX, Bosque County, TX, Collin County, TX, Comanche County, TX, Cooke County, TX, Coryell County, TX, Dallas County, TX, Denton County, TX, Eastland County, TX, Ellis County, TX, Erath County, TX, Falls County, TX, Grayson County, TX, Hamilton County, TX, Hill County, TX, Hood County, TX, Jack County, TX, Johnson County, TX, Lampasas County, TX, McLennan County, TX, Mills County, TX, Montague County, TX, Palo Pinto County, TX, Parker County, TX, Rockwall County, TX, Somervell County, TX, Stephens County, TX, Tarrant County, TX, Wise County, TX, Young County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 37 km from the middle of the area, began a volume at 09:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 8.8 hours before the alert went out and 56 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2026-03-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2609 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2026-03-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 197 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2609 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
1025 m above ground
0-6 km bulk shear
65 kt
0-1 km storm-relative helicity
197 m²/s²
0-3 km storm-relative helicity
173 m²/s²
Significant tornado parameter
3.4
Supercell composite
11.7

Open this sounding in Storm Lab

The text

As transmitted.

494 
WWUS74 KFWD 110848
NPWFWD

URGENT - WEATHER MESSAGE
National Weather Service Fort Worth TX
348 AM CDT Wed Mar 11 2026

TXZ091>093-100>104-115>120-129>134-141-143>145-112100-
/O.NEW.KFWD.WI.Y.0003.260311T1800Z-260312T0300Z/
Montague-Cooke-Grayson-Young-Jack-Wise-Denton-Collin-Stephens-
Palo Pinto-Parker-Tarrant-Dallas-Rockwall-Eastland-Erath-Hood-
Somervell-Johnson-Ellis-Comanche-Hamilton-Bosque-Hill-
Including the cities of Nocona, Fort Worth, Olney, Glen Rose,
Flower Mound, Waxahachie, Allen, Cisco, Hillsboro, Ennis, Frisco,
Mineral Wells, Bridgeport, Cleburne, Oak Trail Shores, Clifton,
Burleson, Graham, Meridian, Decatur, Plano, Weatherford, Dallas,
Stephenville, Midlothian, Denison, Hamilton, Valley Mills, Bowie,
Granbury, Arlington, Gainesville, Carrollton, Rockwall, Heath,
Gorman, De Leon, McKinney, Denton, Dublin, Lewisville, Comanche,
Hico, Breckenridge, Sherman, Eastland, Jacksboro, Ranger, and
Briar
348 AM CDT Wed Mar 11 2026

...WIND ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 10 PM CDT 
THIS EVENING...

* WHAT...North winds 20 to 30 mph with gusts up to 40 mph expected.

* WHERE...A portion of north central Texas.

* WHEN...From 1 PM this afternoon to 10 PM CDT this evening.

* IMPACTS...Unsecured outdoor items may be blown around in the wind. 
  Driving on area roadways may become difficult, especially for 
  high-profile vehicles. Small tree limbs could break and cause 
  damage.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of at least 20 to 30 mph 
are expected. Winds this strong can make driving difficult, 
especially for high profile vehicles. Boaters should use extra 
caution when venturing onto area lakes. Residents may wish to take 
action to secure trash cans, lawn furniture, and other lightweight 
outdoor objects that may be blown around in the strong winds.

&&

$$

30
2 follow-up statements
945 
WWUS74 KFWD 111705
NPWFWD

URGENT - WEATHER MESSAGE
National Weather Service Fort Worth TX
1205 PM CDT Wed Mar 11 2026

TXZ142-156>160-120300-
/O.EXA.KFWD.WI.Y.0003.260311T1800Z-260312T0300Z/
Mills-Lampasas-Coryell-Bell-McLennan-Falls-
Including the cities of Waco, Temple, Killeen, Gatesville, Fort
Hood, Marlin, Lampasas, Copperas Cove, and Goldthwaite
1205 PM CDT Wed Mar 11 2026

...WIND ADVISORY IN EFFECT UNTIL 10 PM CDT THIS EVENING...

* WHAT...North winds 20 to 30 mph with gusts up to 35 mph expected.

* WHERE...Bell, Coryell, Falls, Lampasas, McLennan, and Mills 
  Counties.

* WHEN...Until 10 PM CDT this evening.

* IMPACTS...Unsecured outdoor items may be blown around in the wind. 
  Driving on area roadways may become difficult, especially for 
  high-profile vehicles. Small tree limbs could break and cause 
  damage.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of at least 20 to 30 mph 
are expected. Winds this strong can make driving difficult, 
especially for high profile vehicles. Boaters should use extra 
caution when venturing onto area lakes. Residents may wish to take 
action to secure trash cans, lawn furniture, and other lightweight 
outdoor objects that may be blown around in the strong winds.

&&

$$

TXZ091>093-100>104-115>120-129>134-141-143>145-120300-
/O.CON.KFWD.WI.Y.0003.260311T1800Z-260312T0300Z/
Montague-Cooke-Grayson-Young-Jack-Wise-Denton-Collin-Stephens-
Palo Pinto-Parker-Tarrant-Dallas-Rockwall-Eastland-Erath-Hood-
Somervell-Johnson-Ellis-Comanche-Hamilton-Bosque-Hill-
Including the cities of Sherman, Plano, Denison, Frisco, Allen,
Comanche, Heath, Mineral Wells, Gainesville, Dublin, Flower
Mound, Glen Rose, Weatherford, Hico, Clifton, Nocona, Dallas,
Hamilton, Bowie, Jacksboro, Gorman, Stephenville, Graham,
Breckenridge, Waxahachie, Hillsboro, Rockwall, Ennis, Denton,
Valley Mills, Lewisville, Bridgeport, Olney, Cisco, Arlington,
Eastland, Granbury, Cleburne, Burleson, De Leon, Briar, Fort
Worth, Meridian, Carrollton, Midlothian, Oak Trail Shores,
Decatur, Ranger, and McKinney
1205 PM CDT Wed Mar 11 2026

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING...

* WHAT...North winds 20 to 30 mph with gusts up to 40 mph expected.

* WHERE...A portion of north central Texas.

* WHEN...Until 10 PM CDT this evening.

* IMPACTS...Unsecured outdoor items may be blown around in the wind. 
  Driving on area roadways may become difficult, especially for 
  high-profile vehicles. Small tree limbs could break and cause 
  damage.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of at least 20 to 30 mph 
are expected. Winds this strong can make driving difficult, 
especially for high profile vehicles. Boaters should use extra 
caution when venturing onto area lakes. Residents may wish to take 
action to secure trash cans, lawn furniture, and other lightweight 
outdoor objects that may be blown around in the strong winds.

&&

$$

Sanchez
878 
WWUS74 KFWD 120234
NPWFWD

URGENT - WEATHER MESSAGE
National Weather Service Fort Worth TX
934 PM CDT Wed Mar 11 2026

TXZ091>093-100>104-115>120-129>134-141>145-156>160-120345-
/O.EXP.KFWD.WI.Y.0003.000000T0000Z-260312T0300Z/
Montague-Cooke-Grayson-Young-Jack-Wise-Denton-Collin-Stephens-
Palo Pinto-Parker-Tarrant-Dallas-Rockwall-Eastland-Erath-Hood-
Somervell-Johnson-Ellis-Comanche-Mills-Hamilton-Bosque-Hill-
Lampasas-Coryell-Bell-McLennan-Falls-
Including the cities of Carrollton, Arlington, Hamilton,
Breckenridge, Olney, Lewisville, Burleson, De Leon, Ennis,
Hillsboro, Marlin, Frisco, Granbury, Comanche, Midlothian,
Clifton, Eastland, Killeen, Stephenville, Plano, Decatur, Temple,
Oak Trail Shores, Ranger, Copperas Cove, Denison, Bridgeport,
Fort Hood, Cleburne, Weatherford, Briar, Gorman, Valley Mills,
Fort Worth, Allen, Dublin, Lampasas, Nocona, Mineral Wells,
Rockwall, Waxahachie, Waco, Heath, Gatesville, Gainesville,
Denton, Jacksboro, Flower Mound, Sherman, Glen Rose, Bowie,
Dallas, Cisco, Meridian, Graham, Hico, Goldthwaite, and McKinney
934 PM CDT Wed Mar 11 2026

...WIND ADVISORY WILL EXPIRE AT 10 PM CDT THIS EVENING...

Wind speeds have begun to decrease following today's strong cold 
frontal passage. However, they will remain breezy overnight with 
gusts up to 30 mph for the next several hours.

$$

Stalley

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this wind advisory went out at Mar 11, 1:30 AM CDT, 2 hours 18 minutes earlier. Its key messages:

  • Some storms will linger into Wednesday mainly along and east of I-35 with a continued threat for hail, winds, and flash flooding.
  • Much cooler and windy conditions are expected this afternoon and tonight behind a strong cold front.
  • A warm-up will take place Friday and Saturday, followed by another strong cold front late Sunday.
Area forecast discussion, Mar 11, 1:30 AM CDT, 2 hours 18 minutes before
Area Forecast Discussion
National Weather Service Fort Worth TX
130 AM CDT Wed Mar 11 2026

...New SHORT TERM, LONG TERM, AVIATION...

.KEY MESSAGES...

 - Some storms will linger into Wednesday mainly along and east of
   I-35 with a continued threat for hail, winds, and flash
   flooding.

 - Much cooler and windy conditions are expected this afternoon
   and tonight behind a strong cold front.

 - A warm-up will take place Friday and Saturday, followed by
   another strong cold front late Sunday.

&&

.SHORT TERM...
(Today and tonight)
Issued at 124 AM CDT Wed Mar 11 2026

The line of severe thunderstorms earlier this evening has moved
well east of North Texas. However, a second round of storms which
developed across the Hill Country earlier this evening may pose
a low-end threat for winds and quarter sized hail as it pushes
east across areas generally near and south of I-30 overnight into
early Wednesday morning. The overnight convection will eventually
exit into East Texas Wednesday morning, creating a lull in
activity mid morning through around midday. A final round of
storms will fire directly beneath the upper low as it passes
overhead Wednesday afternoon, with activity being focused
primarily along a trailing cold front. Large hail and damaging
winds may accompany a few of these storms, mainly for areas near
and east of I-35 and near/south of I-30. Isolated storms may also
occur west of I-35 Wednesday afternoon, though the severe threat
will be much lower. All activity will finally exit to the east and
south by sunset Wednesday evening as the front surges south and
the upper low heads for Louisiana.

Windy conditions can be expected behind the front Wednesday
afternoon and evening along with much cooler air, with low
temperatures dropping into the 30s and 40s late Wednesday night.
Gusty north winds will create wind chills in the 30s area-wide
overnight into Thursday morning.

&&

.LONG TERM...
(Thursday through Tuesday)
Issued at 124 AM CDT Wed Mar 11 2026

A nice, cool Thursday will be in store following a cold start to
the day as high pressure settles in. Winds will become light and
skies should clear, giving way to sunny skies and highs in the
60s. South winds will return Thursday night and Friday as the
surface ridge exits to the east. Return flow along with weak
ridging aloft will lead to a warming trend starting Friday, with
highs in the 70s and 80s both Friday and Saturday. On Sunday, a
large scale upper trough will deepen over the eastern half of the
CONUS, driving another strong cold front south through the Plains
and eventually into North Texas Sunday afternoon. The front will
surge south through all of the area Sunday evening, initiating
another round of cold and breezy weather. Sunday night lows in the
30s and 40s will lead to wind chills ranging from the upper 20s
in the northwest to the upper 30s in the southeast by daybreak
Monday. High pressure aloft will amplify dramatically Tuesday
onward, quickly warming things up by the middle of next week.

&&

.AVIATION...
(06Z TAFS)
Issued at 124 AM CDT Wed Mar 11 2026

The upper low driving the ongoing convection is currently moving
east from the Big Bend region to South Central Texas. Following
the earlier evening convection, a second line of storms is
currently moving through the Metroplex TAF sites. These storms
will eventually exit to the east during the overnight hours. Will
hence keep VCTS in the TAF until about 09z with a TEMPO for TSRA
from 06-08Z. The rest of the overnight into Wednesday morning
period will be comparatively quiet, with additional storms
expected to remain southeast of the area on Wednesday.

A cold front will then push through the area on Wednesday,
reaching the Metroplex 16-18Z and KACT 18-20Z. Gusty north winds
will follow behind the front along with VFR conditions for the
rest of the period.

&&

.SPOTTER INFORMATION STATEMENT...
Issued at 647 PM CDT Tue Mar 10 2026

Spotter activation is unlikely. Even if activation is not locally
requested, any reports of hazardous weather to the National
Weather Service are appreciated.

&&

.PRELIMINARY POINT TEMPS/POPS...
Dallas-Ft. Worth    77  42  66  47 /  20   0   0   0
Waco                79  42  64  43 /  40  10   0   0
Paris               77  39  63  43 /  50  10   0   0
Denton              75  37  65  43 /  10   0   0   0
McKinney            76  40  64  44 /  30   0   0   0
Dallas              79  43  66  48 /  30   0   0   0
Terrell             78  40  64  43 /  50  10   0   0
Corsicana           80  43  67  46 /  50  20   0   0
Temple              80  42  67  42 /  40  10   0   0
Mineral Wells       75  37  67  42 /  10   0   0   0

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...30
LONG TERM....30
AVIATION...30

In the hours before

Special weather statement, Mar 10, 10:17 PM CDT, 5 hours 31 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
1017 PM CDT Tue Mar 10 2026

TXZ119-121-134-110345-
Ellis TX-Kaufman TX-Dallas TX-
1017 PM CDT Tue Mar 10 2026

...Strong thunderstorms will impact portions of Kaufman, Ellis and
southeastern Dallas Counties through 1045 PM CDT...

At 1016 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Duncanville to Itasca. Movement was east
at 45 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Strong thunderstorms will be near...
  Desoto, Cedar Hill, Duncanville, Lancaster, Waxahachie,
  Midlothian, Glenn Heights, Red Oak, and Ovilla around 1020 PM CDT.
  Hutchins around 1025 PM CDT.
  Balch Springs, Wilmer, and Ferris around 1030 PM CDT.
  Mesquite, Ennis, Seagoville, and Palmer around 1035 PM CDT.

Other locations impacted by these storms include Ola, Avalon, Elmo,
Tolosa, Sand Branch, Rockett, Howard, Rosser, Bristol, and Boyce.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
north central Texas.

&&

LAT...LON 3236 9645 3235 9644 3232 9640 3217 9670
      3226 9708 3270 9688 3284 9608 3236 9608
TIME...MOT...LOC 0316Z 260DEG 40KT 3268 9689 3217 9712

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Stalley
Special weather statement, Mar 10, 10:44 PM CDT, 5 hours 4 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
1044 PM CDT Tue Mar 10 2026

TXZ119-121-110415-
Kaufman TX-Dallas TX-
1044 PM CDT Tue Mar 10 2026

...A strong thunderstorm will impact portions of Kaufman and
southeastern Dallas Counties through 1115 PM CDT...

At 1043 PM CDT, Doppler radar was tracking a strong thunderstorm over
Combine, or near Seagoville, moving east at 50 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

This strong thunderstorm will be near...
  Seagoville, Crandall, and Combine around 1050 PM CDT.
  Kaufman and Talty around 1055 PM CDT.
  Terrell around 1100 PM CDT.

Other locations impacted by this storm include Heartland, Rand, Ola,
Post Oak Bend City, Lawrence, Scurry, Oak Grove, Elmo, Sand Branch,
and Oak Ridge.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
north central Texas.

&&

LAT...LON 3248 9608 3252 9651 3255 9653 3255 9688
      3269 9686 3284 9611 3284 9608
TIME...MOT...LOC 0343Z 263DEG 42KT 3261 9656

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Stalley
Special weather statement, Mar 10, 11:09 PM CDT, 4 hours 39 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
1109 PM CDT Tue Mar 10 2026

TXZ094-095-105>107-121>123-110500-
Kaufman TX-Van Zandt TX-Hunt TX-Hopkins TX-Lamar TX-Rains TX-
Delta TX-Fannin TX-
1109 PM CDT Tue Mar 10 2026

...Strong thunderstorms will impact portions of Hunt, northeastern
Kaufman, northwestern Van Zandt, Hopkins, Rains, Delta, Lamar and
eastern Fannin Counties through MIDNIGHT CDT...

At 1108 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Honey Grove to near New Terrell City Lake.
Movement was east at 50 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Strong thunderstorms will be near...
  Commerce, West Tawakoni, Quinlan, East Tawakoni, Roxton, Campbell,
  Hawk Cove, Lake Tawakoni State Park, Lake Tawakoni, and Greenville
  Club Lake around 1115 PM CDT.
  Paris, Cumby, Sumner, Klondike, Lake Gibbons, Big Creek Lake, and
  Cooper Lake around 1120 PM CDT.
  Cooper, Point, Cooper Lake State Park, and Lake Crook around 1125
  PM CDT.
  Reno and Brashear around 1130 PM CDT.
  Sulphur Springs, Emory, Lake Sulphur Springs, and Lake Fork
  Reservoir around 1135 PM CDT.
  Blossom and Pattonville around 1140 PM CDT.
  Sulphur Bluff around 1150 PM CDT.

This includes the following highways...
 Interstate 20 between mile markers 497 and 512.
 Interstate 30 between mile markers 81 and 142.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
north central Texas.

&&

LAT...LON 3393 9556 3388 9554 3389 9546 3387 9540
      3389 9532 3296 9531 3296 9566 3272 9564
      3261 9635 3384 9608 3386 9599 3387 9600
      3386 9595 3389 9593 3384 9584 3386 9581
      3384 9577 3389 9575 3388 9570 3394 9560
TIME...MOT...LOC 0408Z 248DEG 44KT 3360 9586 3273 9622

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Stalley
Special weather statement, Mar 10, 11:59 PM CDT, 3 hours 49 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
1159 PM CDT Tue Mar 10 2026

TXZ157-158-110530-
Coryell TX-Bell TX-
1159 PM CDT Tue Mar 10 2026

...A strong thunderstorm will impact portions of Coryell and western
Bell Counties through 1230 AM CDT...

At 1159 PM CDT, Doppler radar was tracking a strong thunderstorm over
Copperas Cove, moving east at 50 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

This strong thunderstorm will be near...
  Copperas Cove and Fort Hood around 1205 AM CDT.
  Belton Lake around 1215 AM CDT.

Other locations impacted by this storm include Cedar Valley, Purmela,
Youngsport, Prairie Dell, Arnett, Levita, Pearl, South Purmela, Bee
House, and King.

This includes Interstate 35 between mile markers 277 and 285.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
central Texas.

&&

LAT...LON 3087 9763 3091 9783 3103 9791 3107 9791
      3146 9818 3164 9782 3125 9755 3083 9751
TIME...MOT...LOC 0459Z 251DEG 45KT 3113 9794

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Dunn
Special weather statement, Mar 11, 12:10 AM CDT, 3 hours 38 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
1210 AM CDT Wed Mar 11 2026

TXZ144-110545-
Bosque TX-
1210 AM CDT Wed Mar 11 2026

...A strong thunderstorm will impact portions of Bosque County
through 1245 AM CDT...

At 1210 AM CDT, Doppler radar was tracking a strong thunderstorm over
Cranfills Gap, or 13 miles west of Clifton, moving northeast at 50
mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Meridian State Park around 1215 AM CDT.
  Meridian around 1220 AM CDT.
  Lake Whitney around 1235 AM CDT.

Other locations impacted by this storm include Womack, Lakewood
Harbor, Walnut Springs, Morgan, Eulogy, Kopperl, Cedar Shores, Brazos
Point, Norse, and Lakeside Village.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
central Texas.

&&

LAT...LON 3221 9763 3217 9760 3218 9757 3215 9757
      3213 9752 3216 9751 3217 9746 3213 9750
      3210 9747 3202 9749 3201 9747 3203 9743
      3198 9738 3193 9744 3189 9736 3188 9739
      3185 9734 3167 9777 3201 9800
TIME...MOT...LOC 0510Z 228DEG 45KT 3181 9781

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

Dunn
Special weather statement, Mar 11, 2:03 AM CDT, 1 hour 45 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
203 AM CDT Wed Mar 11 2026

TXZ121-122-134-135-146-110730-
Ellis TX-Kaufman TX-Van Zandt TX-Henderson TX-Navarro TX-
203 AM CDT Wed Mar 11 2026

...Strong thunderstorms will impact portions of Kaufman, western Van
Zandt, central Henderson, northeastern Ellis and eastern Navarro
Counties through 230 AM CDT...

At 202 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Combine to Angus. Movement was northeast at 50
mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Strong thunderstorms will be near...
  Kaufman, Crandall, Kerens, Talty, Seven Points, Grays Prairie,
  Cottonwood, and Richland-Chambers Reservoir around 210 AM CDT.
  Terrell, Tool, Kemp, Trinidad, Flag Lake, and Cedar Creek
  Reservoir around 215 AM CDT.
  Gun Barrel City and Mabank around 220 AM CDT.

Other locations impacted by these storms include Log Cabin, Whitton,
Ola, Alsa, Elmo, Tolosa, Star Harbor, Roddy, Jackson, and Richland.

This includes the following highways...
 Interstate 20 between mile markers 492 and 523.
 Interstate 45 between mile markers 213 and 240.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3201 9606 3182 9646 3264 9652 3284 9616
      3284 9593 3281 9591 3206 9584
TIME...MOT...LOC 0702Z 244DEG 45KT 3260 9649 3198 9642

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

30

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 10, 7:00 PM CDTSevere Thunderstorm WarningFWDEastland60 min
Mar 10, 7:04 PM CDTTornado WarningFWDPalo Pinto, Stephens26 min
Mar 10, 7:12 PM CDTSevere Thunderstorm Warning Considerable damage threatFWDPalo Pinto, Stephens63 min
Mar 10, 7:30 PM CDTSevere Thunderstorm Warning Destructive damage threatFWDPalo Pinto, Stephens30 min
Mar 10, 7:48 PM CDTTornado WarningFWDPalo Pinto27 min
Mar 10, 7:58 PM CDTSevere Thunderstorm Warning Considerable damage threatFWDEastland, Erath, Hood, Palo Pinto, Parker62 min
Mar 10, 8:06 PM CDTSevere Thunderstorm Warning Considerable damage threatFWDJack, Wise54 min
Mar 10, 8:13 PM CDTSevere Thunderstorm Warning Destructive damage threatFWDJack, Palo Pinto, Parker, Wise32 min
Mar 10, 8:22 PM CDTRiver Flood WarningFWDDallas18 hr
Mar 10, 8:54 PM CDTSevere Thunderstorm WarningFWDCooke, Denton, Montague, Wise66 min
Mar 10, 8:56 PM CDTSevere Thunderstorm WarningFWDParker, Tarrant64 min
Mar 10, 9:14 PM CDTAreal Flood AdvisoryFWDComanche, Erath, Hood, Palo Pinto, Parker, Somervell3 hr
Mar 10, 9:37 PM CDTSevere Thunderstorm WarningFWDCollin, Cooke, Dallas, Grayson, Rockwall38 min
Mar 10, 9:39 PM CDTFlash Flood WarningFWDCollin, Dallas, Denton, Tarrant5 hr
Mar 10, 10:12 PM CDTSpecial Weather StatementFWDCollin, Dallas, Fannin, Grayson, Hunt, Rockwall63 min
Mar 10, 10:17 PM CDTSpecial Weather StatementFWDEllis, Kaufman28 min
Mar 10, 10:44 PM CDTSpecial Weather StatementFWDKaufman31 min
Mar 10, 11:09 PM CDTSpecial Weather StatementFWDDelta, Fannin, Hopkins, Hunt, Lamar, Rains51 min
Mar 10, 11:18 PM CDTSevere Thunderstorm WarningFWDDelta, Fannin, Hunt, Lamar57 min
Mar 10, 11:40 PM CDTSevere Thunderstorm WarningFWDHamilton50 min
Mar 10, 11:43 PM CDTSevere Thunderstorm WarningFWDLampasas28 min
Mar 10, 11:59 PM CDTSpecial Weather StatementFWDCoryell31 min
Mar 11, 12:10 AM CDTSpecial Weather StatementFWDBosque35 min
Mar 11, 2:03 AM CDTSpecial Weather StatementFWDKaufman27 min
Mar 11, 9:12 AM CDTRiver Flood WarningFWDDallas12 hr
Mar 11, 11:29 AM CDTSpecial Weather StatementFWDAnderson31 min
Mar 11, 3:30 PM CDTRiver Flood WarningFWDHunt18 hr
Mar 11, 6:48 PM CDTSpecial Weather StatementFWDRobertson57 min

Nearby

Wind Advisories in Texas, 2026Every wind advisory in 2026

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.